A bound for rational Thurston-Bennequin invariants
Publication in refereed journal


Times Cited
Altmetrics Information
.

Other information
AbstractIn this paper, we introduce a rational invariant for rationally null-homologous knots in contact 3-manifolds with nontrivial Ozsvath-Szabo contact invariants. Such an invariant is an upper bound for the sum of rational Thurston-Bennequin invariant and the rational rotation number of the Legendrian representatives of the knot. In the special case of Floer simple knots in L-spaces, we can compute the rational invariants by correction terms.
All Author(s) ListLi YL, Wu ZT
Journal nameGEOMETRIAE DEDICATA
Year2019
Month6
Volume Number200
Issue Number1
PublisherSPRINGER
Pages371 - 383
ISSN0046-5755
eISSN1572-9168
LanguagesEnglish-United Kingdom
KeywordsLegendrian knots, Rational invariants, Rational Thurston-Bennequin invariant, Rational rotation number
Web of Science Subject CategoriesMathematics;Mathematics

Last updated on 2020-31-03 at 02:09